# SDR 2006FA0000432

- Difficulty date: April 18, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N518MW
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844105
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 62021005
- Condition: Cracked
- Location: Wing Sta 49.25
- Part time: 1,301 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED IN FLANGE WHERE LANDING GEAR SIDE BRACE FITTING BOLTS.  THE CRACK HAS BEEN NOTED ON LIKE MODELS (6 WINGS).  ALL PREVIOUS NOTATIONS FOUND ON AC IN EXCESS OF 6000 HRS TO BE CAUSED BY AN IMPRESSION LEFT BY THE AN960-4 WASHER USED UNDER THE LOCKNUT.  THE WASHER APPEARS TO CUT INTO THE RADIUS AND THE CRACKS ORIGINATE AND FOLLOW THE WASHER OUTLINE UNTIL IT PROGRESSES TO A POINT OF CONTINUING IN BOTH DIRECTIONS VERTICALLY.  (K)
